| Catalog Number |
110-270 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Seroma (2069)
| Date of Event |
08/22/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of seroma is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: seroma.
Event or Problem Description
Healthcare professional reported "folds and seroma" confirmed via mri.This record is for the left side.Device was explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: the device related to the reported events seroma-late and crease / folding of implant was received on jun 13, 2025, with lot number 1091350.Based on the product analysis performed, the assessments of the complaints are: seroma-late: unable to observe since it is a medical event and is not related to the device.Crease / folding of implant: unable to observe since it is a medical event and is not related to the device.As per the investigation procedure, deformation and cloudy were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, changed, and/or corrected data: d9, h3, h6.
Event or Problem Description